| Catalog Number |
1011338-40 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that after unpackaging and prior to use the 6.0x40mm acculink.014 self-expanding stent system (sess), the stent was noted to be exposed.Therefore, the sess was not used in the procedure.There was no patient involvement and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported premature activation was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported/noted difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling while unpackaging the device resulted in the reported premature activation.There is no indication of a product quality issue with respect to manufacture, design or labeling.